Thread: Lamictal help ?
View Single Post
Old 12-06-2012, 05:47 PM   #1
isabella55 isabella55 is offline
Junior Member
(female)
 
Join Date: Jan 2011
Location: los angeles
Posts: 22
isabella55 HB User
Question Lamictal help ?

hello i haven't posted on here since i found out i was bipolar last year almost two years now .. Anyways i have been almost a month on lamictal 150 mg i was on 100mg and now 150mg .. I have been feeling more depressed than ever! Hot and cold sweats at night , binge eating, aggressiveness , mood swings. Thank god i didn't get any rash so far.. I also take abilify 5mg and prozac 20 mg including the lamictal 150 mg all in the morning.. I currently see a psychiatrist for medication and therapy sessions, i used to be anorexic as of last year weighing 120 for 5'5 used to be overweight lost 80lbs in one year.. Regained all weight in a year.. Weighing now 212lbs for 5'5 .. I have a problem with sugar and carbs.. I have tried weight watchers lost only 5lbs in a week.. Didn't quite work for me.. I am currently going to go get some blood work this week to check out cholesterol and so forth.. Quite scared.. I am sick of feeling like this and would like to know if anyone had similar stories etc.. Thank you for reading!! Much appreciated .. No fat jokes or comments please.. Thanks.

 
Reply With Quote